MAUDE Adverse Event Report: SOMNOMED PHILIPPINES INC SOMNODENT FLEX; ORAL APPLIANCE

SOMNOMED PHILIPPINES INC SOMNODENT FLEX; ORAL APPLIANCE
Model Number 1116212
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 11/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Related medical device report by importer: (b)(4).The manufacturer was made aware on 01 dec 2022 that the patient experienced an allergic reaction to the device.It was reported that the patient first used the device on the evening of (b)(6) 2022 and woke up the following morning with ulcers on oral surfaces contacting the device, including below the teeth on the gum line, the lips, and the upper palate.The patient experienced minor swelling in her face, lips, and throat, causing difficulty speaking but the patient did not experience any breathing difficulties.The patient went to urgent care for treatment of the allergic reaction.The patient's dental physician instructed the patient to discontinue use of the device immediately.The component that caused the allergic reaction has not been identified at this time.The patient's symptoms have completely resolved as of (b)(6) 2022.The physician has stated intent to return the device to the manufacturer for further investigation.
 
Additional Manufacturer Narrative
The investigation is ongoing as the device has not been returned for analysis at this time.Attempts were made by the manufacturer to obtain further information regarding the patient's age, birth, and further information surrounding the event.The delay in this report is due to esg enrollment errors.The test submission was completed on time, but access to the esg production environment was not troubleshooted and completed until after the 30 day deadline.Submissions through the fdatst were possible and successful, but the account experienced errors in the esg production environment, delaying the delivery of the report to the emdr database.Further duplicate and certificate errors delayed the report.

Brand Name
SOMNODENT FLEX
Common Device Name
ORAL APPLIANCE
Manufacturer (Section D)
SOMNOMED PHILIPPINES INC
2284 pasong tamo ext. 1231
level 3, allegro center
makati city, national capital region
RP 
Manufacturer (Section G)
SOMNOMED PHILIPPINES INC
2284 pasong tamo ext. 1231
level 3, allegro center
makati city, national capital region
RP  
Manufacturer Contact
sherry panes
2284 pasong tamo ext. 1231
level 3, allegro center
makati city, national capital region 
RP  
MDR Report Key16433929
Report Number3009440973-2023-00001
Device Sequence Number3198835
Product Code LRK
UDI-Device Identifier00851826007038
UDI-Public(01)00851826007038
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K130558
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 01/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1116212
Device Lot Number10019731
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2022
Initial Report FDA Received Date02/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale